# SDR R61A201507270462

- Difficulty date: July 27, 2015
- Submitted: July 28, 2015
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 19,695 hours, 15,522 cycles
- System (JASC): 3140 · Central Computers
- Part: Warning Message
- Condition: False Activation
- Location: Mau
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW RECEIVED AN MAU 3A FAIL MESSAGE.  DECLARED AN EMERGENCY, DIVERTED, AND LANDED WITHOUT INCIDENT.  MAINTENANCE RESET MAU 3A IAW AMM AND OPS CHECKED GOOD.
